# SDR SWAA2016062153095

- Difficulty date: June 13, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT STRAP MISSING ON LAVATORY A.  INSTALLED STRAP IAW CMM.
